Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 140, NWS Raleigh, NC

July 8, 2017Granville County, Person County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 8, 2017, 6:32 PM EDT for Granville County, Person County, North Carolina. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2017, 6:32 PM EDT (22:32 UTC)
Expired
Jul 8, 2017, 7:30 PM EDT
In force
58 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Granville County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 90 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:53 PM EDTTSTM WND DMG2 Wsw Bethel Hill, NCONE TREE DOWN NEAR THE INTERSECTION OF BOWMANTOWN RD AND BOSTON RD.
Jul 8, 7:16 PM EDTTSTM WND DMG6 N Oak Hill, NCONE TREE DOWN ON RUEBEN HART RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

786 
WUUS52 KRAH 082232
SVRRAH
NCC077-145-082330-
/O.NEW.KRAH.SV.W.0140.170708T2232Z-170708T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
632 PM EDT SAT JUL 8 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northern Person County in central North Carolina...
  Northwestern Granville County in central North Carolina...

* Until 730 PM EDT

* At 632 PM EDT, a severe thunderstorm was located near Semora, or
  near Turbeville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Roxboro, Concord, Bethel Hill, Hyco Lake, Mayo Reservoir and Hyco
  Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

If on or near Hyco Lake, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 3632 7862 3641 7914 3654 7914 3654 7858
TIME...MOT...LOC 2232Z 277DEG 21KT 3656 7913 

HAIL...0.75IN
WIND...60MPH
 
$$

77
3 follow-up statements
597 
WWUS52 KRAH 082303
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
703 PM EDT SAT JUL 8 2017

NCC077-145-082330-
/O.CON.KRAH.SV.W.0140.000000T0000Z-170708T2330Z/
Person NC-Granville NC-
703 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES...

At 702 PM EDT, a severe thunderstorm was located near Virgilina,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Roxboro, Bethel Hill and Mayo Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near Mayo Reservoir, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3639 7903 3654 7901 3654 7858 3632 7862
TIME...MOT...LOC 2302Z 278DEG 24KT 3651 7883 

HAIL...1.00IN
WIND...60MPH
 
$$

77
203 
WWUS52 KRAH 082311
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
711 PM EDT SAT JUL 8 2017

NCC077-145-082330-
/O.CON.KRAH.SV.W.0140.000000T0000Z-170708T2330Z/
Person NC-Granville NC-
711 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES...

At 711 PM EDT, a severe thunderstorm was located near Virgilina,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bethel Hill and Mayo Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

If on or near Mayo Reservoir, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3642 7896 3654 7887 3654 7858 3632 7862
TIME...MOT...LOC 2311Z 276DEG 24KT 3651 7875 

HAIL...1.00IN
WIND...60MPH
 
$$

77
944 
WWUS52 KRAH 082317
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
717 PM EDT SAT JUL 8 2017

NCC145-082327-
/O.CAN.KRAH.SV.W.0140.000000T0000Z-170708T2330Z/
Person NC-
717 PM EDT SAT JUL 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3654 7858 3632 7862 3638 7880 3654 7879
TIME...MOT...LOC 2317Z 281DEG 27KT 3649 7868 

$$

NCC077-082330-
/O.CON.KRAH.SV.W.0140.000000T0000Z-170708T2330Z/
Granville NC-
717 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN GRANVILLE COUNTY...

At 717 PM EDT, a severe thunderstorm was located 7 miles southeast of
Virgilina, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Granville County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3654 7858 3632 7862 3638 7880 3654 7879
TIME...MOT...LOC 2317Z 281DEG 27KT 3649 7868 

HAIL...1.00IN
WIND...60MPH
 
$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:45 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 8, 2:45 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
245 PM EDT Sat Jul 8 2017

.SYNOPSIS...
A cold front will approach central NC from the northwest this
afternoon, moving across the region this evening. The front
will stall near the coast overnight through Sunday.

&&

.NEAR TERM /Through Tonight/...
As of 245 PM EDT Saturday...

The mid level shear axis and its accompanying surface front will be
moving across the moiuntains into the northwest Piedmont in the next
couple of hours. Have had ample time to heat up ahead of the system
and expect to see a rapid increase in convective coverage in the
northwest by 20Z, with more widely scattered, diurnally driven
convection popping up in the southeast where deeper moisture is
available. The window of more strongly forced convection will be ~3
hours, with the window reaching the US1 corridor around 22Z and into
the southeast an hour or two later. Downbursts will be the primary
severe threat with stronger storms tapping DCAPE of >1k Joules,
strongest in the southeastern quadrant where the deeper moisture
lies. Weak shear, very high freezing level, and progressive movement
will minimize other severe threats.

The front will move southeast of the area, with convection ending
over all but the southern coastal plain and eastern sandhills, by
around midnight. The front will slow or stall near the southern
coast, maintaining a slight chance of showers in the far southeast
for the remainder of the overnight. Behind the front, clearing will
be progressive from the northwest. Overnight mins will range from
the mid 60s northwest to the lower 70s southeast.

&&

.SHORT TERM /Sunday and Sunday Night/...
As of 245 PM EDT Saturday...

The surface front will remain stalled in the far southeast on Sunday
into Sunday night and will thus be the main focus for scattered
diurnally driven convection in the afternoon into evening. Outside
of the far southeast, expect mostly sunny skies with tolerable highs
in the 85 to 90 range. Mins Sunday night will be mostly upper 60s to
lower 70s.

&&

.LONG TERM /Monday through Saturday/...
As of 230 PM EDT Saturday...

The frontal system will continue to linger south of the forecast
area on Monday. While there is a possibility this boundary will
retrograde to the north, convection should be confined to the
extreme southeastern counties. By Tuesday the upper trough begins to
flatten out and become very zonal. As a result the surface storm
track will stay well to our north as a low pressure system moves
through the Great Lakes and into New England. This pattern will keep
central NC under high pressure with surface boundaries and diurnal
heating being the only real forcing for convection. Temperatures
will rise into the low to possibly mid 90s in most locations Tuesday
Wednesday and Thursday with lows staying in the 70s.

The pattern begins to change on Friday as a second low pressure
system moves across the northeast but then is blocked by high
pressure in the North Atlantic. This will will cause the upper level
trough to deepen once again and push the surface low, and its
attendant front southward. This will increase rain chances for the
end of the week but should help cool off temperatures as cloud cover
increases. Highs by Saturday should moderate back into the upper 80s.

&&

.AVIATION /18Z Saturday through Wednesday/...
As of 135 PM EDT Saturday...

VFR conditions will predominate through the 24 hour TAF period.
Diurnally driven convection will be enhanced this afternoon through
evening as a cold front moves southeast across central NC. Scattered
showers and thunderstorms with the potential for producing strong
gusty winds are expected to blossom in the northwest (GSO/INT areas)
from 20-00Z and accompany the front as it moves through. The eastern
TAF sites will have a 3-4 hour window of convection as well, from
~22Z to 03Z.

The threat for scattered convection will diminish after 03Z tonight
as the front moves southeast of the area, where it will stall and
linger near the coast through Sunday. Convection will be focused in
the frontal zone Sunday, perhaps impacting the FAY and RWI sites
during the afternoon/evening.

A drier, more stable air mass expected to settle across central NC
Monday through Wednesday, maintaining a period of VFR conditions.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...mlm
NEAR TERM...mlm
SHORT TERM...mlm
LONG TERM...Ellis
AVIATION...mlm
Hazardous weather outlook, Jul 8, 3:17 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
317 PM EDT Sat Jul 8 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-091930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
317 PM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will develop over the region this afternoon
and persist into the first half of this evening. A few of the storms
will become briefly severe, producing damaging wind gusts. The
threat for severe storms will be greatest across the northwest
Piedmont between 4 PM and 8 PM, and across the remainder of the
Piedmont and the northern coastal plain between 6 PM and 10 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 8, 5:43 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND DMG 2 NE NEWSOM             35.55N 80.15W
07/08/2017                   DAVIDSON           NC   911 CALL CENTER

            ONE TREE DOWN NEAR THE INTERSECTION OF
            HIGHWAY 8 AND NEWSOM RD.

&&

BSD
Special weather statement, Jul 8, 6:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
614 PM EDT SAT JUL 8 2017

NCZ026>028-043-082300-
Edgecombe NC-Nash NC-Franklin NC-Wilson NC-
614 PM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NASH...WEST CENTRAL
EDGECOMBE...CENTRAL WILSON AND SOUTH CENTRAL FRANKLIN COUNTIES UNTIL
700 PM EDT...

At 614 PM EDT, Doppler radar was tracking a strong thunderstorm near
Zebulon, or 17 miles southwest of Nashville, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Rocky Mount, Wilson, Elm City, Bailey, Sharpsburg, Middlesex, Sims,
Pilot, Tar River Reservoir and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3568 7774 3573 7818 3573 7821 3575 7822
      3575 7823 3577 7825 3579 7824 3581 7826
      3583 7826 3587 7828 3590 7831 3592 7831
      3595 7773
TIME...MOT...LOC 2214Z 271DEG 24KT 3583 7822

77
Special weather statement, Jul 8, 6:18 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
618 PM EDT SAT JUL 8 2017

NCZ075-082300-
Moore NC-
618 PM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE COUNTY UNTIL
700 PM EDT...

At 618 PM EDT, Doppler radar was tracking a strong thunderstorm near
Seagrove, or 8 miles southwest of North Carolina Zoo, moving
southeast at 20 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Robbins, Highfalls, Eagle Springs and Glendon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3552 7935 3525 7968 3525 7970 3528 7971
      3531 7971 3551 7977
TIME...MOT...LOC 2218Z 302DEG 17KT 3551 7984

Ellis
Special weather statement, Jul 8, 6:23 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
623 PM EDT SAT JUL 8 2017

NCZ025-026-041-082315-
Franklin NC-Durham NC-Wake NC-
623 PM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAKE...SOUTHEASTERN
DURHAM AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 715 PM EDT...

At 623 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rdu International, or 8 miles northwest of Raleigh, moving east at 25
mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Raleigh, Durham, Cary, Wake Forest, Zebulon, Rdu International,
Morrisville, Rolesville, Youngsville and Falls Lake State Rec Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3580 7829 3583 7889 3601 7888 3604 7859
      3602 7855 3604 7854 3607 7829
TIME...MOT...LOC 2223Z 271DEG 23KT 3592 7876

77
Local storm report, Jul 8, 6:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             1 NE ULAH               35.65N 79.82W
07/08/2017  E1.00 INCH       RANDOLPH           NC   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL NEAR THE
            INTERSECTION OF BUSINESS 220 AND CRESTVIEW
            CHURCH RD. IN ULAH.

&&

KC
Local storm report, Jul 8, 6:31 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
631 PM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     3 WSW MARTHA            35.61N 80.05W
07/08/2017                   RANDOLPH           NC   PUBLIC

            TREE UPROOTED AND BLOCKING THE WESTBOUND
            LANE OF HWY 47, JUST EAST OF SAGEBRUSH
            TRAIL. TWO LARGE TREE LIMBS ALSO DOWN ON HWY
            47 BETWEEN SAGEBRUSH TRAIL AND VALLEY FARM
            RD.

&&

KC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:03 PM EDTSpecial Weather StatementRAHWayne42 min
Jul 7, 8:39 PM EDTSpecial Weather StatementRAHJohnston66 min
Jul 7, 10:53 PM EDTSpecial Weather StatementRAHStanly37 min
Jul 8, 3:11 PM EDTSpecial Weather StatementRAHSampson64 min
Jul 8, 3:30 PM EDTSpecial Weather StatementRAHGranville45 min
Jul 8, 3:40 PM EDTSpecial Weather StatementRAHDavidson65 min
Jul 8, 3:47 PM EDTSpecial Weather StatementRAHJohnston58 min
Jul 8, 3:56 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance34 min
Jul 8, 4:19 PM EDTSpecial Weather StatementRAHWayne56 min
Jul 8, 4:27 PM EDTSpecial Weather StatementRAHDavidson63 min
Jul 8, 4:36 PM EDTSpecial Weather StatementRAHFranklin39 min
Jul 8, 5:32 PM EDTSpecial Weather StatementRAHDavidson58 min
Jul 8, 5:35 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph40 min
Jul 8, 5:56 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph64 min
Jul 8, 5:57 PM EDTSevere Thunderstorm WarningRAHMontgomery, Stanly63 min
Jul 8, 6:14 PM EDTSpecial Weather StatementRAHWilson46 min
Jul 8, 6:16 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wilson44 min
Jul 8, 6:18 PM EDTSpecial Weather StatementRAHMoore42 min
Jul 8, 6:23 PM EDTSpecial Weather StatementRAHWake52 min
Jul 8, 6:33 PM EDTAreal Flood AdvisoryRAHDavidson, Randolph3 hr
Jul 8, 6:38 PM EDTSpecial Weather StatementRAHChatham67 min
Jul 8, 6:48 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore42 min
Jul 8, 6:51 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Stanly54 min
Jul 8, 6:58 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Johnston, Nash, Wake, Wilson62 min
Jul 8, 7:20 PM EDTSevere Thunderstorm WarningRAHGranville, Vance, Warren42 min
Jul 8, 7:24 PM EDTSpecial Weather StatementRAHLee66 min
Jul 8, 7:27 PM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Johnston, Nash, Wake, Wilson3 hr
Jul 8, 7:48 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake42 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.